Raftul cu initiativa Book Archive

Mathematics

Sur les equations relativistes de la gravitation by Lichnerowicz A.

By Lichnerowicz A.

Show description

Read or Download Sur les equations relativistes de la gravitation PDF

Similar mathematics books

Measurement

For seven years, Paul Lockhart’s A Mathematician’s Lament loved a samizdat-style acceptance within the arithmetic underground, prior to call for triggered its 2009 ebook to even wider applause and debate. An impassioned critique of K–12 arithmetic schooling, it defined how we shortchange scholars by means of introducing them to math the opposite direction.

Control of Coupled Partial Differential Equations

This quantity comprises chosen contributions originating from the ‘Conference on optimum keep an eye on of Coupled structures of Partial Differential Equations’, held on the ‘Mathematisches Forschungsinstitut Oberwolfach’ in April 2005. With their articles, top scientists disguise a vast variety of subject matters reminiscent of controllability, feedback-control, optimality platforms, model-reduction options, research and optimum regulate of move difficulties, and fluid-structure interactions, in addition to difficulties of form and topology optimization.

Basic Hypergeometric Series, Second Edition (Encyclopedia of Mathematics and its Applications)

This up to date version will proceed to satisfy the wishes for an authoritative complete research of the quickly transforming into box of uncomplicated hypergeometric sequence, or q-series. It comprises deductive proofs, workouts, and worthy appendices. 3 new chapters were additional to this version overlaying q-series in and extra variables: linear- and bilinear-generating capabilities for easy orthogonal polynomials; and summation and transformation formulation for elliptic hypergeometric sequence.

Extra resources for Sur les equations relativistes de la gravitation

Sample text

The Daniell-Stone type representation theorem of Greco leads us to another proof and an improvement of the Riesz type representation theorem of Sugeno, Narukawa, and Murofushi for comonotonically additive, monotone functionals. Keywords: nonadditive measure, Choquet integral, Comonotonic additivity, Greco theorem, Riesz type integral representation theorem. 1 Introduction + Let X be a locally compact Hausdorff space. Let C00 (X) denote the space of all nonnegative, continuous functions on X with compact support and let C0+ (X) denote the space of all nonnegative, continuous functions on X vanishing at infinity.

Two well-known nonadditive integrals are Choquet and Sugeno integrals, see [18]. The Choquet integral [2] of a measurable nonnegative function f is given by ∞ Cv (f ) = v(f t) dt 0 N ai v(Ai ) | = sup i∈I f, (Ai )N i=1 ⊂ A decreasing, ai ai 1 Ai 0, N ∈ N , i=1 where Ai+1 ⊆ Ai for every i = 1, 2, . . , N − 1, and 1Ai is the characteristic function of the set Ai . , for every A ∈ A we have ∞ 1A dv = v(A). 0 Pseudo-concave Integrals 45 The Choquet integral for finite case (and thus also for simple functions) is given on Ω = {1, .

Handbook of Measure Theory, vol. II, pp. 1403–1465. Elsevier Science, Amsterdam (2002) 21. : Maxitive measure and integration. Indag. Math. 33, 109–116 (1971) 22. : Theory of fuzzy integrals and its applications. Ph. D. Thesis. Tokyo Institute of Technology (1974) 23. : Pseudo-additive measures and integrals. J. Math. Anal. Appl. 122, 197–222 (1987) 24. : On the continuity of the concave integral. Fuzzy Sets and Systems 160, 1318–1326 (2009) 25. : Generalized Measure Theory. Springer, Boston (2009) 26.

Download PDF sample

Rated 4.37 of 5 – based on 18 votes